# SDR SWAA2018011118983

- Difficulty date: January 4, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE AT WS 270, FIX TRAILING EDGE PANEL LOWER SUPPORT RIB AFT BULB SEAL BRACKET CRACKED.  R&R BRACKET IAW SRM AND DWG.
